RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 53, Issue 3  


Modification of the Fontaine–Laffaille functor
V. A. Abrashkin
451
On the topological and metric types of surfaces regularly covering a closed surface
R. I. Grigorchuk
498
Polynomial integrals of Hamiltonian systems with exponential interaction
V. V. Kozlov, D. V. Treschev
537
Truncated induced modules over transitive Lie algebras of characteristic $p$
M. I. Kuznetsov
557
Oscillation properties of differential operators and convolution operators, and some applications
Nguyên Thị Thiêu Hoa
590
Euler structures, nonsingular vector fields, and torsions of Reidemeister type
V. G. Turaev
607
Boundedness conditions for entire functions of exponential type interior to the hyperoctant $\mathbf R_+^n$
V. N. Logvinenko
644
On blocks of defect $0$ in finite groups
S. P. Strunkov
657
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019